default search action
"On the inverse problem of minimum spanning tree with partition constraints."
Jianzhong Zhang, Zhenhong Liu, Zhongfan Ma (1996)
- Jianzhong Zhang, Zhenhong Liu, Zhongfan Ma:
On the inverse problem of minimum spanning tree with partition constraints. Math. Methods Oper. Res. 44(2): 171-187 (1996)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.